# SDR DL72W961316

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB NR 21 CRACKED.  REPAIRED PER MM 57-54-0.
